The distribution of Plasmodium falciparum infection durations.

Bretscher, MT; Maire, N; Chitnis, N; Felger, I; Owusu-Agyei, S; Smith, T; (2011) The distribution of Plasmodium falciparum infection durations. Epidemics, 3 (2). pp. 109-18. ISSN 1755-4365 DOI: https://doi.org/10.1016/j.epidem.2011.03.002

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.epidem.2011.03.002

Abstract

Share

Download

Filename: The distribution of Plasmodium falciparum infection durations_GOLD VoR.pdf

Licence: Creative Commons: Attribution-Noncommercial-No Derivative Works 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar